Interesting effects of Imitrex (migraine Med)anyone else?

Discussion in 'Fibromyalgia Main Forum' started by ilovepink4, Dec 1, 2010.

  1. ilovepink4

    ilovepink4 Member

    I has found that when i am getting a migraine and I take an imitrex. It will help my headache but it makes my fibro pain WAAAAYYY worse and makes my heartburn get really bad!

    the imitrex does something with the serotonin in the brain....and it kicks the fibro up a if I can notice this and I am just an untrained person, why can't some researcher look at this and make a medicine that can reverse the process? it would probably cause migraines but if you made the opposite of the imitrex, couldn't you fix the fibro???

    anyone else notice that they feel super achey after taking imitrex?

    I just wish someone would just fix this so we could have our lives back.....

    i am in the camp, obviously that fibro is related to brain chemicals and feel that my fibro was caused by constant, chronic stress that just wore out my ??? my "dopomine maker" and now I dont' make enough dopomine....

    just an interesting observation and a wish!
  2. coolma

    coolma New Member

    Interesting, because my Imitrex saves me in my migraines. And the only side effect I have ever noticed is sometimes a little racing of the heart but very minimal. It doesn't affect my fibro in any way.
    Since this is a nervous system disorder, perhaps we are all affected differently. You have to listen to your body.
  3. Pansygirl

    Pansygirl New Member

    works for me too and takes my migrianes away. We all
    react to meds differently, sorry it's making your fibro worse.

    Sending gentle hugs , Pansy
  4. ilovepink4

    ilovepink4 Member

    I still take the imitrex and it does work well for my migraines....what i wanted to comment on was the fact that it triggers the fibro pain while it is in my system....

    so whatever it is doing in my brain is what seems to cause fibro pain.....the way the imitrex is messing with the chemicals in my brain , makes the pain flare up....I was wondering if other ppl were seeing the same thing when they take imitrex or meds like it....